# SDR ALGA106433

- Difficulty date: September 22, 2005
- Submitted: November 7, 2005
- Operation: Air carrier
- Aircraft: XASYL
- Make and model: Bell 412
- Aircraft serial: 36101
- Aircraft time: 5,138 hours
- System (JASC): 6321 · Main Rotor Brake
- Part: Bearing
- Condition: Failed
- Location: Quill Assy
- Component: Quill Assy
- Component part number: 222342420101
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSMISSION ASSY MAKING METAL, DISSEMBLED FOUND ROTOR BRAKE QUILL DUPLEX BEARING BEARING BREAKING DOWN. / REMOVEN AND REPLACED DUPLEX BEARING P/N 222-342-420-101
